# SDR CALA2020022400478

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,106 hours, 18,515 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0560 STRINGER 16L IN MAIN CABIN AT STA 780 + 36 IS CRACKED. (96-11) REF VT-SAA N/R 0088553 REPAIRED STRINGER 16L IN MAIN CABIN AT STA 780+36 IAW B757-300 S RM 53-30-03 REPAIR 1, PG 201, FIG 201.
